Alert archive / Mississippi / Flash Flood Warnings in 2007
Flash Flood Warning 12, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 25, 2007, 1:40 PM CDT for Marion County, Mississippi. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2007, 1:40 PM CDT (18:40 UTC)
- Expired
- Aug 25, 2007, 3:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 1:45 PM CDT | FLASH FLOOD | Columbia, MS | MINOR STREET FLOODING REPORTED IN COLUMBIA. |
| Aug 25, 2:05 PM CDT | FLASH FLOOD | Columbia, MS | SIGNIFICANT STREET FLOODING REPORTED WITHIN CITY LIMITS AS A RESULT OF NEARLY 4 INCHES OF RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 251842 FFWJAN MSC091-252045- /X.NEW.KJAN.FF.W.0012.070825T1840Z-070825T2045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 140 PM CDT SAT AUG 25 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF COLUMBIA... * UNTIL 345 PM CDT * AT 140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. LOCALIZED FLASH FLOODING HAS BEEN REPORTED IN THE COLUMBIA AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MORGANTOWN...GOSS...BUNKER HILL...IMPROVE AND HOLLY SPRINGS RADAR INDICATES THAT RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE FALLEN OVER THE COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3138 9002 3139 8967 3108 8967 3109 8990 TIME...MOT...LOC 1840Z 180DEG 0KT 3125 8983 $$ MRM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 1:20 PM CDT, 20 minutes earlier.
Area forecast discussion, Aug 25, 1:20 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 120 PM CDT SAT AUG 25 2007 .SHORT TERM...LATEST SATELLITE IMAGERY SHOWS THE TUTT CIRCULATION ROTATING OVER THE NORTHERN GULF NEARING SOUTHEAST MISSISSIPPI. MEANWHILE AN UPPER TROUGH WAS MOVING THROUGH THE MID TO UPPER MISSISSIPPI VALLEY. THIS WAS ASSOCIATED WITH AN APPROACHING FRONT...WHICH WILL AFFECT THE REGION FOR SUNDAY. AREA RADARS SHOWS SOME CONVECTION ACROSS CENTRAL MISSISSIPPI. VISIBLE IMAGERY SHOWS A GOOD CLOUD LAYER FROM THE ANVIL CANOPY...WHICH HAS SLOWED DOWN OUR HIGH TEMPS. SO DO NOT EXPECT TEMPS TO RISE MUCH ACROSS AREAS SOUTHEAST OF THE DELTA REGION. SO LIMITED HIGHS IN THE MID TO UPPER 80S FOR AREAS EAST OF THE DELTA AND KEPT THE DELTA AROUND THE MIDDLE 90S. KEPT POPS AS FORECASTED./17/ && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH TODAY WITH AREAS OF BROKEN MID LEVEL CLOUDS 5-8K FEET AT TIMES. THERE WILL BE SCATTERED MAINLY AFTERNOON SHRA/TSRA ACTIVITY... GENERALLY AFFECTING GTR... MEI...HBG...AND JAN. SOME LOCALIZED WIND GUSTS COULD REACH 40-50KT WITH THE STRONGEST WWD DRIFTING STORMS. EXPECT SOME OF THE ACTIVITY THAT DEVELOPS COULD PERSIST FOR A FEW HOURS AFTER SUNSET. A SLIGHT CHANCE FOR SHRA WILL EXIST THROUGH THE OVERNIGHT HOURS AS WELL... GENERALLY E OF MS RIVER. SOME PATCHY FOG WILL DEVELOP OVER AREAS MAINLY AFFECTED BY RAINFALL ON THE ORDER OF 2 TO 4 MILES AROUND 09Z. THE PATCHY FOG SHOULD BURN OFF BY 13-14Z. OTHERWISE SOME MORNING SHOWERS MAY DEVELOP ACROSS THE SOUTH HALF. AS THE UPPER DISTURBANCE PUSHES WEST OFF THE LOUISIANA COAST./17/ && PREVIOUS DISCUSSION...SHORT TERM(TODAY THROUGH SUNDAY) ANALYSIS THIS MORNING SHOWS WELL DEFINED TUTT CIRCULATION 27N/88W ROTATING NWD TOWARD SERN MS. A WEAKENING MID LEVEL RIDGE AXIS FROM THE SRN APPALACHIANS TO THE ARKLATEX GETTING SQUEEZED BY UPPER MS VALLEY SHORTWAVE AND THE TUTT YIELDING A RATHER DIFFLUENT ZONE ACROSS OUR CWFA ROUGHLY STRADDLING THE NATCHEZ TRACE PARKWAY. AT THE SURFACE...HIGH PRESSURE TO OUR EAST WILL KEEP LIGHT SELY FLOW IN PLACE FOR A BIT LONGER. LATE FRIDAY AND OVERNIGHT RAINFALL WAS MOST FREQUENT IN NERN QUARTER OF THE CWFA WITH AREAS OF 1 INCH AMOUNTS...EXCEPT HEAVIER POINTS IN CLAY AND WEBSTER COUNTIES. PWATS OF 2.0+ INCHES NOW COVERS THE SE HALF OF THE CWFA AND THERE WILL BE MID LEVEL LAPSE RATES OF 5.5-6C ALONG WITH MLCAPES OF 2000-2500J/KG OVER THESE AREAS THIS AFTERNOON. TUTT SPINS TOWARD SERN LA/SERN MS BY EARLY TONIGHT SO HAVE RAISED MAV POPS OVER ERN HALF OF THE CWFA FOR TODAY CLOSER TO MET NUMBERS. WILL OPT FOR HIGH TEMPERATURES NEAR FWC VALUES SINCE ENOUGH SUNBREAKS WILL SUPPORT PERSISTENCE AT MOST LOCATIONS. EXPECT HIGHEST READINGS IN MS DELTA REGION WHERE UPPER 90S STILL LIKELY. WE ALREADY HAVE SOME MID CLOUDS EXPANDING WWD THROUGH THE CWFA THIS MORNING AND MORE CLOUD DEBRIS IN THE SERN PORTIONS SHOULD HOLD MAXES TO LOWER AND MIDDLE 90S. MID LEVEL RIDGING PRETTY MUCH COLLAPSES TONIGHT WITH BETTER CHANCES FOR TROPICAL STYLE SHRA PERSISTING. AN APPROACHING COLD FRONT THAT WILL CROSS THE OZARKS AND TN VALLEY BY TONIGHT SHOULD SETTLE INTO NRN MS BEFORE BECOMING DIFFUSE ON SUNDAY. TSRA ACTIVITY FROM THIS AFTERNOON ALONG THIS BOUNDARY SHOULD GET CLOSE ENOUGH FOR OUTFLOW BOUNDARIES TO SINK INTO OUR NRN CWFA AS WELL. WILL MAINTAIN OVERNIGHT POPS MUCH OF THE AREA AND STAYED CLOSE TO MAV TEMPS IN THE 68-74F RANGE ACROSS THE AREA. ON SUNDAY...PLENTY OF MESOSCALE BOUNDARIES AHEAD OF STALLING FRONTAL SYSTEM JUST TO OUR N WHICH WILL FOSTER INTERACTION WITH THE TUTT THAT MOVES NWD INTO SRN MS. COOLER MID LEVEL TEMPS WITH 500MB READINGS OF -7C WILL YIELD SOME VERTICAL TOTALS OF 26-28 TO SUPPORT CONVECTION IN STILL JUICY AIRMASS. WILL KEEP MENTION OF ISOLATED STRONG/SEVERE WORDING IN HWOJAN BOTH TODAY AND SUNDAY. HAVE OPTED FOR METMOS POPS AT MOST LOCATIONS WHICH AVERAGE 30-40 PERCENT. HIGH TEMPS SHOULD BE A COUPLE OF DEGREES COOLER AND GENERALLY IN THE 92-96F RANGE. /40/ A BIT OF A PATTERN CHANGE CAN BE EXPECTED OVER THE ARKLAMISS REGION FOR THE LONG TERM. WE SEE THE REMNANTS OF THE FRONT STALLED OVER PORTIONS OF THE CWFA FOR MONDAY. THIS FEATURE IS EXPECTED TO WAVER NORTH A BIT OVER THE NEXT FEW DAYS AND CONTINUE TO AFFECT THE CWFA THROUGH MUCH OF THE WEEK BEFORE WASHING OUT. THE AREA WILL HAVE PLENTY OF MOISTURE WITH PWATS AROUND 2.0 INCHES OVER AT LEAST THE SOUTHERN HALF OF THE CWFA THROUGH THE WORK WEEK. THIS COMBINED WITH MLCAPES AVERAGING 1200-1500 J/KG EACH DAY SHOULD ALLOW ISOLATED TO SCATTERED AFTERNOON CONVECTION EACH DAY THIS WEEK...ESPECIALLY IN THE SOUTH. PRETTY MUCH REMAINED WITH GUI FOR POPS THROUGH THE WORK WEEK WITH NO MAJOR DISAGREEMENTS. BY THE END OF THE WORK WEEK AND INTO THE WEEKEND WE BEGIN TO SEE A FRONT APPROACHING THE CWFA FROM THE NORTH. MODELS ARE COMING IN SLOWER WITH THIS FRONT...PLACING IT OVER THE PLAINS STATES DURING THE DAY FRIDAY...AND MOVING CLOSER TO THE AREA BY THE END OF THE WEEKEND. THIS WILL ALLOW FOR MOISTURE TO POOL AHEAD OF THE FRONT FOR THE WEEKEND GIVING PWATS BETWEEN 2.0-2.2 INCHES FOR SATURDAY AND SUNDAY. SO FRI THROUGH SUN SHOULD GIVE OUR BEST SHOT AT SOME MUCH NEEDED RAIN IN THE LONG TERM. TEMPERATURES THROUGH THE LONG TERM WILL BE COOLER THAN WHAT WE HAVE BEEN SEEING AS THERE WILL BE MORE IN THE WAY OF MOISTURE AND CLOUD COVER EACH DAY...ESPECIALLY BY NEXT WEEKEND. HOWEVER WE WILL STILL SEE TEMPERATURES ABOVE CLIMATOLOGY AT LEAST THROUGH THE WORK WEEK AS HIGHS WILL GET TO AT LEAST THE MIDDLE 90S MOST DAYS AND LOWS IN THE LOWER 70S. REMAINED RELATIVELY CLOSE TO GUI THROUGH MUCH OF THE LONG TERM FOR LOWS. I DID BUMP UP HIGH TEMPS IN A FEW LOCATIONS FOR MOST OF THE PERIODS...WHICH IS SUPPORTED BY 925MB TEMPS AVERAGING 24-26C AND 850MB TEMPS AROUND 18-20C THROUGH THE WORK WEEK AS WELL AS ENSEMBLE GUI. /14/ && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH TODAY WITH AREAS OF BROKEN MID LEVEL CLOUDS 5-8K FEET AT TIMES...EVEN EARLY IN THE DAY. THERE WILL BE SCATTERED MAINLY AFTERNOON SHRA/TSRA ACTIVITY... GENERALLY AFFECTING GTR... MEI...HBG...AND JAN. SOME LOCALIZED WIND GUSTS COULD REACH 40-50KT WITH THE STRONGEST WWD DRIFTING STORMS. EXPECT SOME OF THE ACTIVITY THAT DEVELOPS COULD PERSIST FOR A FEW HOURS AFTER SUNSET. A SLIGHT CHANCE FOR SHRA WILL EXIST THROUGH THE OVERNIGHT HOURS AS WELL... GENERALLY E OF MS RIVER./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 96 71 95 71 / 49 37 29 17 MERIDIAN 94 68 94 72 / 60 40 35 23 VICKSBURG 97 73 96 71 / 35 28 24 15 HATTIESBURG 93 71 93 73 / 63 41 36 30 NATCHEZ 95 73 93 71 / 38 28 36 25 GREENVILLE 98 71 98 71 / 19 21 15 5 GREENWOOD 97 71 97 71 / 43 25 18 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 25, 4:43 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 443 AM CDT SAT AUG 25 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 260945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 443 AM CDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO BRIEFLY SEVERE THUNDERSTORMS COULD FORM THIS AFTERNOON AND AGAIN SUNDAY AFTERNOON. THE MAIN CONCERNS WILL BE DAMAGING DOWNBURST WINDS UP TO 60 MPH...DEADLY LIGHTNING STRIKES AND SMALL HAIL. HIGH TEMPERATURES WILL ONCE AGAIN TOP OUT IN THE MID TO UPPER 90S WHICH WILL RESULT IN SUFFICIENT INSTABILITY FOR STRONG AND POSSIBLY A FEW SEVERE THUNDERSTORMS. THE LOCATIONS MOST LIKELY TO SEE THE STRONGER STORMS ARE GENERALLY EAST OF A LINE FROM GREENWOOD TO VICKSBURG MISSISSIPPI TO JONESVILLE LOUISIANA. AREAS ACROSS EASTERN MISSISSIPPI SHOULD EXPERIENCE THE MORE NUMEROUS STORMS BETWEEN ABOUT 11 AM AND 8 PM EACH DAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, Aug 25, 12:29 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1229 PM CDT SAT AUG 25 2007 MSZ055-251815- SIMPSON MS- 1229 PM CDT SAT AUG 25 2007 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH WAS LOCATED OVER MENDENHALL AT 1229 PM CDT. THESE STORMS ARE NEARLY STATIONARY. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SIMPSON COUNTY...INCLUDING THE CITIES OF MAGEE...MENDENHALL AND PINOLA...SHOULD MONITOR THIS STORM CLOSELY SHOULD THIS STORM BECOME SEVERE. DH
Special weather statement, Aug 25, 12:29 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE JACKSON MS 1229 PM CDT SAT AUG 25 2007 MSZ055-251815- SIMPSON MS- 1229 PM CDT SAT AUG 25 2007 ...STRONG THUNDERSTORMS DEVELOPING OVER SIMPSON COUNTY... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH WAS LOCATED OVER MENDENHALL AT 1229 PM CDT. THESE STORMS ARE NEARLY STATIONARY. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SIMPSON COUNTY...INCLUDING THE CITIES OF MAGEE...MENDENHALL AND PINOLA...SHOULD MONITOR THIS STORM CLOSELY SHOULD THIS STORM BECOME SEVERE. DH
Local storm report, Aug 25, 12:41 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1241 PM CDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM FLASH FLOOD SUMRALL 31.42N 89.55W
08/25/2007 LAMAR MS COUNTY OFFICIAL
LOCALIZED FLASH FLOODING ON HIGHWAY 589 AND AROUND CITY
HALL.
&&
MMSpecial weather statement, Aug 25, 12:42 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1242 PM CDT SAT AUG 25 2007 MSZ074-251825- FORREST MS- 1242 PM CDT SAT AUG 25 2007 ...STRONG THUNDERSTORM WITH VERY HEAVY RAIN OVER FORREST COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED NEAR HATTIESBURG AT 1242 PM...AND MOVING TOWARDS THE SOUTH AT ONLY 5 MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO EXPECTED WITH THIS STORM. THERE COULD ALSO BE LOCALIZED FLOODING AND SIGNIFICANT PONDING OF WATER ON ROADWAYS. PEOPLE IN FORREST COUNTY...INCLUDING THE CITIES OF HATTIESBURG AND PETAL...SHOULD MONITOR THIS STORM CLOSELY AND BE PREPARED FOR LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. DH
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:15 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 31 min |
| Aug 24, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 34 min |
| Aug 25, 10:12 AM CDT | Flash Flood Warning | JAN | Neshoba | 2 hr |
| Aug 25, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 30 min |
| Aug 25, 12:33 PM CDT | Flash Flood Warning | JAN | Lamar | 117 min |
| Aug 25, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 22 min |
Nearby
Flash Flood Warnings in Mississippi, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.